MathSciNet Relay Station
MathSciNet bibliographic data
MR2811010 92D30 (34C23 34C60 34D23)
Li, Jia Malaria model with stage-structured mosquitoes. Math. Biosci. Eng. 8 (2011), no. 3, 753–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement